Side Effects of Neurorubine Forte

Patient

Q: Hi, my grandmother recently started using Neurorubine Forte and has since been experiencing some fatigue and pain in her legs. Not sure if its linked to the Neurorubine Forte. Can you advise whether this can be a side effect of the vitamin and whether she should stop?

Doctor

A:   Neurorubine Forte include Vitamin B complex . This is very safe, and not causing any serious side effects except for allergic reaction in very few patients
fatigue and leg pain are not the side effects of Neurorubine Forte, even it is given arbitrarily to patients with these complaints.
There must be some other reasons for fatigue and leg pain

Hope this will help
if you have any further queries, please donot hesitate

Related Q&A

Q: My 68 year old father has been diagnosed with an unknown virus. Prior to this diagnosis, he was generally healthy, wi...

Q: Ive been so tired for months now! Out of the blie this morning I tested my fasting blood sugar level and it was 164. ...

Q: When my sugar is low I experience exaggerated movements. Why

Q: When my sugar is low I get exaggerated movements. This has happened 3 times now Why?

Q: Think have diabetes..dont have medical insurance nor a primary physician. Found a lab that will test for diabetes sho...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews